Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 26, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 27, 2013, 11:19 PM CDT for Decatur County, Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2013, 11:19 PM CDT (04:19 UTC)
- Expired
- Apr 28, 2013, 2:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Decatur County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 11:20 PM CDT | FLASH FLOOD | E Parsons, TN | MULTIPLE PARTS OF PERRYVILLE ROAD WEST OF MCKENZIE ROAD IMPASSABLE TO DUE FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
598
WGUS54 KMEG 280419
FFWMEG
TNC039-280715-
/O.NEW.KMEG.FF.W.0026.130428T0419Z-130428T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1119 PM CDT SAT APR 27 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
* UNTIL 215 AM CDT
* AT 1118 PM CDT...FLOODING HAS BEEN REPORTED ON PERRYVILLE ROAD
ABOUT ONE HALF MILE EAST OF PARSON. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF DECATUR COUNTY.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BEAR CREEK AT OLD LEXINGTON ROAD...BLUNT ROAD AT RUSHING
CREEK...BUCKNER BRANCH AT BIBLE HILL ROAD...BUCKNER BRANCH AT
NORTHWOOD STREET...CHEROKEE HEIGHTS ROAD AT OAK PARK DRIVE...CONCORD
ROAD NEAR OLD 69...ELIZABETH STREET...FAIRGROUND ROAD...HOG CREEK AT
HAYNES ROAD AND HARTLEY CEMETERY ROAD...LARGO ROAD...LASTER BRANCH AT
CONCORD ROAD...MARTIN LANDING ROAD AT CAMPBELLS BRANCH...MILLS BRANCH
AT HARTLEY CEMETERY ROAD...MILLS BRANCH AT HOG CREEK ROAD...MT CARMEL
ROAD AT ELKINS BRANCH...PERRYVILLE MARIANA ROAD...RICKETTS CREEK AT
CHEROKEE HEIGHTS ROAD...ROBERT GURLEY ROAD AT STEWMAN CREEK...ROCKY
BRANCH AT BIBLE HILL ROAD...RUSHING CREEK AT LARGO ROAD...SCENIC LANE
AT SELF SLOUGH...SIMS BOTTOM ROAD AT WHITES CREEK...SULFUR FORK AT
BIBLE HILL ROAD AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3578 8797 3572 8803 3568 8801 3560 8802
3555 8798 3547 8799 3544 8804 3542 8799
3540 8799 3541 8808 3540 8821 3542 8824
3557 8822 3561 8819 3584 8818 3584 8802
3582 8802 3581 8796
$$1 follow-up statement
338
WGUS74 KMEG 280612
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
112 AM CDT SUN APR 28 2013
TNC039-280622-
/O.CAN.KMEG.FF.W.0026.000000T0000Z-130428T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR TN-
112 AM CDT SUN APR 28 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR DECATUR COUNTY...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3578 8797 3572 8803 3568 8801 3560 8802
3555 8798 3547 8799 3544 8804 3542 8799
3540 8799 3541 8808 3540 8821 3542 8824
3557 8822 3561 8819 3584 8818 3584 8802
3582 8802 3581 8796
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 9:24 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 27, 9:24 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 924 PM CDT SAT APR 27 2013 .DISCUSSION...AS OF 01Z...A SURFACE LOW IS CENTERED NEAR MEMPHIS WITH A TRAILING COLD FRONT EXTENDING SOUTHWEST ALONG THE MISSISSIPPI RIVER AND DOWN ACROSS SOUTHERN ARKANSAS...AND NORTHERN LOUISIANA. KNQA WSR-88D RADAR TRENDS OVER THE PAST COUPLE OF HOURS HAVE SHOWN TWO DISTINCT AREAS OF SHOWERS AND THUNDERSTORMS...THE FIRST CLUSTER EXTENDS NORTH OF A LINE FROM JUST EAST OF ARLINGTON TO DECATURVILLE TENNESSEE AND SCATTERED THUNDERSTORMS EXTENDING ALONG A COLD FRONT ACROSS NORTHWEST MISSISSIPPI. LATEST MESOANALYSIS YIELDS SURFACE BASED CAPE VALUES BETWEEN 1000-1600 J/KG...STEEP MID LEVEL LAPSE RATES ALONG THE MISSISSIPPI RIVER DELTA...AND 0-1 KM STORM RELATIVE HELICITIES BETWEEN 200-300 M2/S2. BASED ON THE LATEST TRENDS...THINK SEVERE THUNDERSTORM/TORNADIC THREAT WILL CONTINUE ALONG THE TWO CLUSTERS OF CONVECTION. WILL UPDATE FORECAST TO TRIM BACK SHOWER THUNDERSTORM CHANCES AND GRADUALLY TRIM BACK THE TORNADO WATCH AS THE CONVECTIVE ACTIVITY PROGRESSES EAST. WILL ALSO UPDATE ALL OTHER ELEMENTS AS NEEDED. UPDATED GRIDS WILL BE AVAILABLE SHORTLY. CJC && .PREV DISCUSSION... /ISSUED 707 PM CDT SAT APR 27 2013/ UPDATE... UPDATED TO ADD 00Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 332 PM CDT SAT APR 27 2013/ DISCUSSION...19Z SURFACE ANALYSIS PLACES A SURFACE LOW JUST SOUTHWEST OF HOT SPRINGS ARKANSAS WITH A WARM FRONT EXTENDING FROM THE LOW THROUGH LITTLE ROCK...MEMPHIS...AND CORINTH MISSISSIPPI. AS OF 2 PM CDT...TEMPERATURES HAVE RISEN INTO THE UPPER 60S TO LOWER 70S ALONG AND JUST SOUTH OF THE WARM FRONT...WITH MIDDLE 70S OCCURRING ACROSS AREAS ALONG AND SOUTH OF A LINE FROM CLARKSDALE TO TUPELO MISSISSIPPI. NORTH OF THE WARM FRONT...TEMPERATURES HAVE STRUGGLED TO RISE MUCH WITH TEMPERATURES REMAINING FROM AROUND 60 NEAR THE MO/KY/AR BORDER AND LOWER TO MIDDLE 60S DOWN TO WYNNE ARKANSAS...AND JACKSON/SAVANNAH TENNESSEE. STRONG TO SEVERE THUNDERSTORM POTENTIAL REMAINS THE PREDOMINANT FORECAST CHALLENGE IN THIS AFTERNOON/S FORECAST. SHORT TERM...(TONIGHT THROUGH TUESDAY)...REGIONAL WSR-88D RADAR TRENDS OVER THE PAST FEW HOURS HAVE SHOWN SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS MOVING ACROSS THE MID SOUTH THIS AFTERNOON. DESPITE MARGINALLY SUFFICIENT SHEAR/UPPER LEVEL DIVERGENCE ALOFT...OVERALL SURFACE BASED INSTABILITY HAS BEEN LESS THAN IDEAL WITH THE BEST SURFACE BASED CAPE /1500-2000 J/KG/ RESIDING DOWN ALONG AND SOUTH OF A LINE FROM WATER VALLEY TO ABERDEEN MISSISSIPPI. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING WITH DAMAGING WINDS AND PERHAPS SOME LARGE HAIL AS THE SEVERE THUNDERSTORM THREATS. HOWEVER...NOT ANTICIPATING A MUCH GREATER SEVERE WEATHER THREAT GIVEN CURRENT SHORT TERM TRENDS. PRECIPITABLE WATER VALUES AVERAGING UP TO 1.6 INCHES SUGGEST A POTENTIAL FOR LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL. OTHERWISE...SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE SURFACE LOW WILL GRADUALLY DECREASE THROUGHOUT THE DAY SUNDAY AS THE LOW MOVES NORTHEAST INTO THE OHIO VALLEY. HIGH PRESSURE WILL BUILD BACK INTO THE MID SOUTH FOR MONDAY AND TUESDAY AND BRING A RETURN OF RAIN FREE WEATHER. LONG TERM...(WEDNESDAY THROUGH SATURDAY)...12Z GFS/ECMWF LONG TERM MODELS ARE IN BETTER AGREEMENT THAN THE PAST FEW RUNS AS AN UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT MOVE THROUGH THE LOWER MISSISSIPPI VALLEY THURSDAY AND THURSDAY NIGHT. THIS WILL RESULT IN A GRADUAL INCREASE IN SHOWER/THUNDERSTORM CHANCES INTO THURSDAY. LONG TERM MODELS STILL SUGGEST A CUT OFF UPPER LEVEL LOW WILL DEVELOP ACROSS THE CENTRAL/SOUTHERN PLAINS AND MOVE INTO PORTIONS OF THE MIDDLE/LOWER MISSISSIPPI VALLEY/S TOWARDS NEXT WEEKEND. KEPT LOWER CONFIDENCE POPS GOING THROUGH THIS TIMEFRAME UNTIL THE DETAILS BECOME BETTER RESOLVED IN SUBSEQUENT MODEL RUNS. CJC && .AVIATION... 00Z TAF CYCLE AS OF 00Z...SCATTERED SHOWERS AND THUNDERSTORMS HAVE REMAINED NEAR A SURFACE LOW AROUND MEMPHIS AND A WARM FRONT BETWEEN PARIS AND SAVANNAH TENNESSEE. SHOWERS AND THUNDERSTORMS EXPECTED TO PASS JUST OUTSIDE OF MEM AND JBR AND THUS WILL ONLY INCLUDE A VCTS FOR NOW THROUGH 28/01Z. THESE SHOWERS AND THUNDERSTORMS MAY AFFECT OR PASS NEARBY MKL AND TUP NEARBY BETWEEN 28/01-03Z. VFR/MVFR CONDITIONS AHEAD OF THE LOW WILL DETERIORATE TO MVFR CONDITIONS THIS EVENING...IFR/LIFR CONDITIONS LATER TONIGHT...AND A GRADUAL IMPROVEMENT TO MVFR CONDITIONS TOWARDS SUNDAY AFTERNOON. SOUTH/SOUTHWEST WINDS BETWEEN 3-7 KTS WILL GRADUALLY BECOME WEST/NORTHWEST AS THE LOW PASSES TAF SITES. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 58 72 55 81 / 70 30 0 10 MKL 57 71 52 79 / 80 30 0 10 JBR 55 71 52 80 / 60 20 0 10 TUP 62 73 52 80 / 80 50 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 27, 10:16 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1016 PM CDT SAT APR 27 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281030- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1016 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 3 AM CDT ACROSS PORTIONS OF WEST TENNESSEE NEAR THE TENNESSEE RIVER AND ACROSS NORTHEAST MISSISSIPPI. DAMAGING WINDS AND LARGE HAIL WILL BE THE PREDOMINANT THREATS FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS ALONG WITH A POTENTIAL FOR A TORNADO. IN ADDITION...LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE. AREA RIVERS AND OTHER WATERWAYS WILL LIKELY EXPERIENCE RISES AS AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO EARLY SUNDAY MORNING IN SUPPORT OF SEVERE WEATHER OPERATIONS.
In the hours before
Local storm report, Apr 27, 10:07 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1007 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND DMG 12 NNW SOMERVILLE 35.40N 89.43W
04/27/2013 FAYETTE TN AMATEUR RADIO
STRUCTUAL DAMAGE REPORTED NEAR BELMONT ROAD AND SINAI DR.
NORTH OF INTERSTATE 40. POSSIBLE TORNADO DAMAGE.
&&
AJCLocal storm report, Apr 27, 10:13 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL DANCYVILLE 35.42N 89.30W
04/27/2013 E1.00 INCH HAYWOOD TN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED ON HIGHWAY 76 AND DANCYVILLE.
&&
AJCLocal storm report, Apr 27, 10:35 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1035 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 12 NNW SOMERVILLE 35.40N 89.43W
04/27/2013 FAYETTE TN EMERGENCY MNGR
PEOPLE WHO HAD BEEN TRAPPED BY DOWNED POWER LINES HAVE
BEEN RESCUED. MULTIPLE POWER LINES POWER POLES AND TREES
DOWN AROUND THE AREA. SOME HOMES HAVE RECEIVED DAMAGE AND
TWO BARNS HAVE BEEN CONFIRMED DESTROYED. POSSIBLE TORNADO
DAMAGE.
&&
AJCLocal storm report, Apr 27, 10:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1053 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 1 E HENDERSON 35.44N 88.63W
04/27/2013 E1.00 INCH CHESTER TN TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED JUST EAST OF DOWNTOWN
HENDERSON.
&&
AJCLocal storm report, Apr 27, 10:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1057 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 12 NNE ABERDEEN 33.99N 88.47W
04/27/2013 E1.25 INCH MONROE MS BROADCAST MEDIA
HALF DOLLAR SIZE HAIL FELL NEAR SPLUNGE,MS.
0515 PM TSTM WND DMG 12 ENE ABERDEEN 33.89N 88.36W
04/27/2013 MONROE MS EMERGENCY MNGR
A LARGE TREE REPORTED DOWN ACROSS MILL CREEK ROAD IN THE
SPLUNGE COMMUNITY OF MONROE COUNTY MISSISSIPPI. THE
REPORT RECEIVED VIA MONROE COUNTY EMERGENCY MANAGEMENT.
0830 PM HAIL 3 SW JONESTOWN 34.29N 90.49W
04/27/2013 M1.25 INCH COAHOMA MS TRAINED SPOTTER
HALF DOLLAR SIZE HAIL FELL NEAR JONESTOWN,MS.
0830 PM FLASH FLOOD MILAN 35.92N 88.75W
04/27/2013 GIBSON TN TRAINED SPOTTER
NORTHSIDE MARKET AND REGIONS BANK PARKING LOTS ARE
FLOODED OUT.
0940 PM HAIL DANCYVILLE 35.42N 89.30W
04/27/2013 E1.00 INCH HAYWOOD TN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED ON HIGHWAY 76 AND DANCYVILLE.
0948 PM TSTM WND DMG 12 NNW SOMERVILLE 35.40N 89.43W
04/27/2013 FAYETTE TN AMATEUR RADIO
STRUCTUAL DAMAGE REPORTED NEAR BELMONT ROAD AND SINAI DR.
NORTH OF INTERSTATE 40. POSSIBLE TORNADO DAMAGE.
1030 PM TSTM WND DMG 12 NNW SOMERVILLE 35.40N 89.43W
04/27/2013 FAYETTE TN EMERGENCY MNGR
PEOPLE WHO HAD BEEN TRAPPED BY DOWNED POWER LINES HAVE
BEEN RESCUED. MULTIPLE POWER LINES POWER POLES AND TREES
DOWN AROUND THE AREA. SOME HOMES HAVE RECEIVED DAMAGE AND
TWO BARNS HAVE BEEN CONFIRMED DESTROYED. POSSIBLE TORNADO
DAMAGE.
1050 PM HAIL 1 E HENDERSON 35.44N 88.63W
04/27/2013 E1.00 INCH CHESTER TN TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED JUST EAST OF DOWNTOWN
HENDERSON.
&&
AJCLocal storm report, Apr 27, 10:58 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1058 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL GATES 35.84N 89.41W
04/27/2013 E0.88 INCH LAUDERDALE TN BROADCAST MEDIA
NICKEL SIZE HAIL REPORTED AT HIGHWAY 51 NEAR GATES, TN.
0431 PM HAIL BELMONT 34.51N 88.21W
04/27/2013 E1.75 INCH TISHOMINGO MS TRAINED SPOTTER
GOLF BALL SIZE HAIL FELL FOR ABOUT 5 MINUTES NEAR
BELMONT.
0515 PM HAIL 12 NNE ABERDEEN 33.99N 88.47W
04/27/2013 E1.25 INCH MONROE MS BROADCAST MEDIA
HALF DOLLAR SIZE HAIL FELL NEAR SPLUNGE,MS.
0515 PM TSTM WND DMG 12 ENE ABERDEEN 33.89N 88.36W
04/27/2013 MONROE MS EMERGENCY MNGR
A LARGE TREE REPORTED DOWN ACROSS MILL CREEK ROAD IN THE
SPLUNGE COMMUNITY OF MONROE COUNTY MISSISSIPPI. THE
REPORT RECEIVED VIA MONROE COUNTY EMERGENCY MANAGEMENT.
0830 PM FLASH FLOOD MILAN 35.92N 88.75W
04/27/2013 GIBSON TN TRAINED SPOTTER
NORTHSIDE MARKET AND REGIONS BANK PARKING LOTS ARE
FLOODED OUT.
0830 PM HAIL 3 SW JONESTOWN 34.29N 90.49W
04/27/2013 M1.25 INCH COAHOMA MS TRAINED SPOTTER
HALF DOLLAR SIZE HAIL FELL NEAR JONESTOWN,MS.
0940 PM HAIL DANCYVILLE 35.42N 89.30W
04/27/2013 E1.00 INCH HAYWOOD TN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED ON HIGHWAY 76 AND DANCYVILLE.
0948 PM TSTM WND DMG 12 NNW SOMERVILLE 35.40N 89.43W
04/27/2013 FAYETTE TN AMATEUR RADIO
STRUCTUAL DAMAGE REPORTED NEAR BELMONT ROAD AND SINAI DR.
NORTH OF INTERSTATE 40. POSSIBLE TORNADO DAMAGE.
1030 PM TSTM WND DMG 12 NNW SOMERVILLE 35.40N 89.43W
04/27/2013 FAYETTE TN EMERGENCY MNGR
PEOPLE WHO HAD BEEN TRAPPED BY DOWNED POWER LINES HAVE
BEEN RESCUED. MULTIPLE POWER LINES POWER POLES AND TREES
DOWN AROUND THE AREA. SOME HOMES HAVE RECEIVED DAMAGE AND
TWO BARNS HAVE BEEN CONFIRMED DESTROYED. POSSIBLE TORNADO
DAMAGE.
1050 PM HAIL 1 E HENDERSON 35.44N 88.63W
04/27/2013 E1.00 INCH CHESTER TN TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED JUST EAST OF DOWNTOWN
HENDERSON.
&&
AJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:33 PM CDT | Flash Flood Warning | MEG | Henry | 3 hr |
| Apr 27, 7:55 PM CDT | Flash Flood Warning | MEG | Gibson | 3 hr |
| Apr 27, 8:08 PM CDT | Flash Flood Warning | MEG | Carroll, Gibson, Henry, Weakley | 3 hr |
| Apr 27, 8:49 PM CDT | Flash Flood Warning | MEG | Carroll, Gibson, Henry, Weakley | 3 hr |
| Apr 27, 9:19 PM CDT | Tornado Warning | MEG | Fayette, Haywood, Tipton | 41 min |
| Apr 27, 9:35 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Haywood, Madison | 55 min |
| Apr 27, 9:47 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Haywood, Madison | 43 min |
| Apr 27, 10:20 PM CDT | Tornado Warning | MEG | Chester, Hardeman | 25 min |
| Apr 27, 10:27 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Henderson, Madison | 48 min |
| Apr 27, 10:40 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Henderson, McNairy | 50 min |
| Apr 27, 11:29 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 61 min |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.